# SDR IPXA11667216

- Difficulty date: June 1, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 40,931 hours, 12,630 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252428
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:8C, FUSELAGE RT BS 955 REAR SPAR BULKHEAD SIDE FITTING FAIL SAFE STRAP CRACK FOUND RUNNING FWD AND AFT.  FX BS 955 RHS REAR SPAR BULKHEAD SIDE FITTING FAIL SAFE STRAP REPAIR IAW EO B767-5350-17922-H, APP D, ORG MATERIAL IS 2024T351-0.750" MACHINED STRAP, CRACK IS RUNNING FWD AND AFT, FINAL CUTOUT SIDE IS 7.75" X 2", THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
